# SDR CA100208010

- Difficulty date: February 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 25,175 hours
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Part number: J1215P17
- Condition: Leaking
- Location: Hmu Fuel Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT REPORTED THAT ON TAKEOFF ROLL, NR1 ENGINE REACHED APPROX 81 PERCENT N1 AND THEN ROLLED BACK AND FAILED THROUGH ABOUT 85 KIAS. MX FOUND FUEL LEAKAGE AT HMU DUE TO LARGE GAP BETWEEN MOUNTING PLATE OF FUEL DISCHARGE TUBE AND HMU. LINE RE-INSTALLED WITH NEW GASKET PN J1215P17 IAW MM 73-21-10. PART POWER LEAK CHECK ALSO CARRIED OUT IAW MM 71-00-00 AND ENGINE OPERATES NORMALLY. REVIEW OF THE MX HISTORY FOR THE ACFT REVEALED THAT THE HMU WAS REPLACED 4 DAYS PREVIOUS TO THE EVENT.  AIRLINE WILL REVIEW THE EVENT FURTHER THROUGH THE SAFETY MANAGEMENT SYS PROCESS AND WILL UPDATE LATER IF FINDINGS LEAD US TO MAKE ANY PROCEDURAL CHANGES. (TC 20100208010)
